Title: The uniqueness regime of gibbs fields with unbounded disorder
Authors: Gielis, Guy ×
Maes, Christian #
Issue Date: Nov-1995
Publisher: Plenum publ corp
Series Title: Journal of statistical physics vol:81 issue:3-4 pages:829-835
Abstract: We consider lattice spin systems with short-range but random and unbounded interactions. We give an elementary proof of uniqueness of Gibbs measures at high temperature or strong magnetic fields, and of the exponential decay of the corresponding quenched correlation Functions. The analysis is based on the study of disagreement percolation (as initiated by van den Berg and Maes).
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science